Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 9, 2011Fannin County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 3:49 PM EDT for Fannin County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 3:49 PM EDT (19:49 UTC)
Expired
Jun 9, 2011, 4:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA

County Fannin County, GA

The radar

The Northeast Alabama radar (KHTX), 159 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WWUS82 KFFC 091949
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUN 9 2011

GAZ006-092030-
349 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN FANNIN COUNTY UNTIL 430 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO MORGANTON THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FANNIN COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DIAL...BLUE RIDGE...EPWORTH...HIGDON...
COLWELL...JONES MILL...MINERAL BLUFF...MORGANTON...MINERAL BLUFF...
MORGANTON...COHUTTA WILDERNESS...HEMP...HURST...LOVING AND
MCCAYSVILLE-COPPERHILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3498 8420 3482 8414 3472 8426 3480 8431
      3483 8436 3487 8440 3486 8462 3499 8462
TIME...MOT...LOC 1950Z 230DEG 2KT 3495 8459 3495 8432
          3485 8424

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 9, 2:21 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.

&&

.CLIMATE...

RECORDS FOR 06-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      99 1953     56 1913     74 1981     50 1977
                1926
                1911
   KATL      99 1953     56 1913     74 1898     48 1977
                                        1880
   KCSG      98 1993     75 1957     75 2010     60 1980
                1968                    1998
                1963                    1981
   KMCN      99 1993     58 1913     76 1981     50 1913
                1963
                1898

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  94 /  30  20  20  20
ATLANTA         72  93  72  92 /  30  20  20  20
BLAIRSVILLE     67  85  67  84 /  40  30  30  30
CARTERSVILLE    69  95  69  94 /  40  30  30  30
COLUMBUS        72  96  72  95 /  20  10  10  10
GAINESVILLE     71  92  71  91 /  40  30  30  30
MACON           69  95  69  94 /  20  10  10  10
ROME            67  95  67  94 /  40  30  30  30
PEACHTREE CITY  66  95  66  93 /  30  20  20  20
VIDALIA         68  95  68  94 /   5   0   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 9, 3:13 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT THU JUN 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
313 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH
THIS EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO
GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO
NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH
OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG
THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING.

.DISCUSSION...
DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT
ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE
ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF
NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT
WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY
WILL WEAKEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 2:56 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT THU JUN 9 2011

GAZ014-022-023-091945-
256 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 345 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAR HILL PARK...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DAWSON...FORSYTH AND HALL COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE WAR HILL PARK...CHESTATEE AND
OSCARVILLE AND PARTS OF LAKE LANIER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3438 8393 3436 8389 3432 8385 3426 8387
      3422 8391 3421 8396 3424 8402 3429 8406
      3433 8405 3436 8403 3437 8401 3438 8398
TIME...MOT...LOC 1856Z 309DEG 5KT 3433 8398
Special weather statement, Jun 9, 3:01 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT THU JUN 9 2011

GAZ015-016-091945-
301 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHITE AND LUMPKIN COUNTIES UNTIL 345 PM EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND SAUTEE TO DAHLONEGA AND AURARIA...MOVING
SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
WHITE AND LUMPKIN COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS
CONSERVATION AREA...HELEN...SAUTEE...CAMP COLEMAN LAKE...TURNERS
CORNER...CLEVELAND...GARLAND AND DAHLONEGA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3468 8363 3465 8365 3454 8361 3450 8366
      3450 8377 3452 8378 3450 8384 3446 8389
      3447 8393 3446 8392 3442 8397 3446 8409
      3468 8390 3472 8363
TIME...MOT...LOC 1900Z 054DEG 8KT 3467 8367 3459 8387
          3444 8394
Local storm report, Jun 9, 3:11 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             5 NE CUMMING            34.26N 84.07W
06/09/2011  E0.88 INCH       FORSYTH            GA   PUBLIC

            MULTIPLE PUBLIC REPORTS OF HAIL UP TO THE SIZE OF
            NICKELS.

&&

RGARCIA
Special weather statement, Jun 9, 3:30 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT THU JUN 9 2011

GAZ033-034-092015-
330 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN GWINNETT AND FULTON COUNTIES UNTIL 415 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DULUTH...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GWINNETT AND FULTON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SUWANEE...LAWRENCEVILLE...JOHNS
CREEK...DULUTH...PLEASANT HILL...NORCROSS...MECHANICSVILLE...LILBURN
AND BERKELEY LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3398 8395 3389 8400 3385 8416 3386 8417
      3390 8424 3396 8428 3397 8426 3398 8426
      3407 8420 3408 8418 3406 8415 3405 8410
      3407 8412 3412 8410 3413 8406
TIME...MOT...LOC 1929Z 061DEG 5KT 3401 8410
Special weather statement, Jun 9, 3:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU JUN 9 2011

GAZ005>007-092015-
337 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN MURRAY...FANNIN AND GILMER COUNTIES UNTIL 415 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONASAUGA LAKE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY...FANNIN AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAINTOWN...CONASAUGA
LAKE...FORT MOUNTAIN STATE PARK...ETON AND CRANDALL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3495 8462 3491 8454 3481 8447 3472 8448
      3470 8458 3471 8468 3476 8474 3480 8479
      3486 8479 3491 8476 3495 8469
TIME...MOT...LOC 1935Z 057DEG 3KT 3483 8464
Special weather statement, Jun 9, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUN 9 2011

GAZ006-092030-
349 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN FANNIN COUNTY UNTIL 430 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO MORGANTON THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FANNIN COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DIAL...BLUE RIDGE...EPWORTH...HIGDON...
COLWELL...JONES MILL...MINERAL BLUFF...MORGANTON...MINERAL BLUFF...
MORGANTON...COHUTTA WILDERNESS...HEMP...HURST...LOVING AND
MCCAYSVILLE-COPPERHILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3498 8420 3482 8414 3472 8426 3480 8431
      3483 8436 3487 8440 3486 8462 3499 8462
TIME...MOT...LOC 1950Z 230DEG 2KT 3495 8459 3495 8432
          3485 8424

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSpecial Weather StatementFFCJackson36 min
Jun 9, 1:46 PM EDTSpecial Weather StatementFFCForsyth44 min
Jun 9, 2:09 PM EDTSpecial Weather StatementFFCWalker51 min
Jun 9, 2:19 PM EDTSpecial Weather StatementFFCForsyth41 min
Jun 9, 2:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jun 9, 2:37 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 9, 2:50 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 9, 2:56 PM EDTSpecial Weather StatementFFCHall49 min
Jun 9, 3:01 PM EDTSpecial Weather StatementFFCWhite44 min
Jun 9, 3:30 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 9, 3:37 PM EDTSpecial Weather StatementFFCMurray38 min
Jun 9, 3:54 PM EDTSpecial Weather StatementFFCUnion21 min
Jun 9, 4:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 4:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jun 9, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 9, 4:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 4:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 9, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jun 9, 4:25 PM EDTSevere Thunderstorm WarningFFCWalton35 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCNewton23 min
Jun 9, 4:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementFFCBanks31 min
Jun 9, 4:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jun 9, 4:49 PM EDTSpecial Weather StatementFFCMorgan26 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale35 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCMorgan34 min
Jun 9, 5:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 9, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jun 9, 5:10 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 5:20 PM EDTSpecial Weather StatementFFCJones25 min
Jun 9, 5:28 PM EDTSpecial Weather StatementFFCJasper32 min
Jun 9, 5:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 9, 5:44 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe31 min
Jun 9, 5:51 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 9, 6:18 PM EDTSpecial Weather StatementFFCPutnam27 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Jun 9, 6:36 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 9, 6:42 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup33 min
Jun 9, 7:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jun 9, 7:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 9, 7:23 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Jun 9, 7:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 9, 7:53 PM EDTSpecial Weather StatementFFCGlascock37 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.